Ask a doctor

Could Restylane Cause Eye Swelling and Lump, It's Been 4 Months Since Injections?

I had restylane injections under my eyes 4 months ago, I woke up this morning with one eye very swollen, black and blue and I have a painful node on my eye bone. Could restylane be causing this. I don't know what type of doctor to go to....

Doctor Answers (6)

Eye swelling and lump after Restylane done 4 months ago

+2

If you were going to have something like this caused by the Restylane, it would have immediately followed the injections. It wouldn't have happened four months later. Something else is definitely occurring. I'd recommend a visit to an ocular surgeon for an evaluation.


Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

Lump Under Eye from Restylane?

+2

Hi Jamie.  Iif the Restylane was the cause for this current reaction, it would have likely occurred around the time of the injection.  If the lump, swelling and bruising appeared just recently and not at the time of injection, it's unlikely that this is related to the Restylane.  Good luck.

Harold J. Kaplan, MD
Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

Eye Swelling and Lump 4 Months after Restylane?

+1

    Lumps and discoloration would be expected to be seen, if they occur, immediately following the injection and not 4 months later.

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 178 reviews

You might also like...

Can Restylane cause swelling and a lump 4 months after treatment?

+1

The issues you describe would not be a result of your initial Restylane treatment if it was performed 4 months prior to your symptoms. I would recommend following up with your provider, as your issues may be caused by something else that needs attention. Thank you, and I wish you the best of luck.

Paul S. Nassif, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 28 reviews

Restylane and swelling

+1

I would first return to the provider for further assessment, If they think it's necessary, see your PCP if it's not related to determine what the issue is.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 130 reviews

Swelling after a Restylane injection

+1

Swelling and bruising is normal right after a Restylane injection to the undereyes. It sounds like something else may be going on if its 4 months post injection. You should contact your health care provider.

Michael Horn, MD
Chicago Plastic Surgeon
4.5 out of 5 stars 21 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.